Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Feb 9, 2008, 4:04 AM EST for 5 counties in Florida. It took effect at Feb 9, 2008, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2008, 4:04 AM EST (09:04 UTC)
- In effect from
- Feb 9, 2008, 12:00 PM EST
- Expired
- Feb 9, 2008, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Nassau County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2051 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 090904 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 404 AM EST SAT FEB 9 2008 FLZ020>022-035-092100- /O.CAN.KJAX.FW.A.0012.080209T1800Z-080209T2300Z/ /O.CON.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 404 AM EST SAT FEB 9 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON DUE TO LOW RH VALUES AND GUSTY WINDS... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELED THE FIRE WEATHER WATCH FOR TODAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A DRY AIR MASS WILL ALLOW RH VALUES TO DIP BELOW 35 PERCENT BEGINNING AROUND NOON TODAY...HOWEVER THE DURATION CRITERIA OF 4 HOURS IS NOT EXPECTED TO BE MET. THUS...THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELED. FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. THUS...A FIRE WEATHER WATCH CONTINUES FOR SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ FLZ023-030-031-036-092100- /O.UPG.KJAX.FW.A.0012.080209T1800Z-080209T2300Z/ /O.NEW.KJAX.FW.W.0013.080209T1700Z-080209T2100Z/ /O.CON.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ BAKER-UNION-BRADFORD-ALACHUA- 404 AM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON DUE TO LOW RH VALUES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A DRY AIR MASS WILL ALLOW RH VALUES TO DIP BELOW 35 PERCENT AROUND NOON TODAY...WITH AROUND 4 HOURS OF CRITICALLY LOW RH VALUES EXPECTED. THUS...A RED FLAG WARNING HAS BEEN ISSUED. FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. THUS...A FIRE WEATHER WATCH CONTINUES FOR SUNDAY. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH AND RED FLAG WARNING. $$ FLZ024-025-032-033-037-038-040-092100- /O.NEW.KJAX.FW.W.0013.080209T1700Z-080209T2100Z/ /O.CON.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION- 404 AM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON DUE TO LOW RH VALUES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON DUE TO LOW RH VALUES COUPLED WITH GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A DRY AIR MASS WILL ALLOW RH VALUES TO DIP BELOW 35 PERCENT AROUND NOON TODAY...WITH AROUND 4 HOURS OF CRITICALLY LOW RH VALUES EXPECTED. FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. THUS...A FIRE WEATHER WATCH CONTINUES FOR SUNDAY. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH AND RED FLAG WARNING. $$ GAZ132>136-149>154-162>166-092100- /O.CON.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 404 AM EST SAT FEB 9 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR SOUTHEAST GEORGIA DUE TO LOW RH VALUES COUPLED WITH GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. THUS...A FIRE WEATHER WATCH CONTINUES FOR SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ ECZ
1 follow-up statement
000 WWUS82 KJAX 092022 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 PM EST SAT FEB 9 2008 FLZ023>025-030-031-036-100900- /O.CAN.KJAX.FW.W.0013.000000T0000Z-080209T2100Z/ /O.UPG.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.W.0014.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.A.0014.080211T1600Z-080211T2300Z/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-ALACHUA- 322 PM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY DUE TO WIND AND LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON DUE TO POSSIBLE LOW RH INLAND... ...RED FLAG WARNING IS CANCELLED THIS AFTERNOON... FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH AND RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ032-033-100900- /O.CAN.KJAX.FW.W.0013.000000T0000Z-080209T2100Z/ /O.UPG.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.W.0014.080210T1600Z-080210T2300Z/ CLAY-ST JOHNS- 322 PM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY DUE TO WIND AND LOW RH... ...RED FLAG WARNING IS CANCELLED THIS AFTERNOON... FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH AND RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ040-100900- /O.UPG.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.W.0014.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.A.0014.080211T1600Z-080211T2300Z/ /O.EXT.KJAX.FW.W.0013.000000T0000Z-080209T2300Z/ MARION- 322 PM EST SAT FEB 9 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY DUE TO WIND AND LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON DUE TO POSSIBLE LOW RH... FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH AND RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ037-038-100900- /O.UPG.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.W.0014.080210T1600Z-080210T2300Z/ /O.EXT.KJAX.FW.W.0013.000000T0000Z-080209T2300Z/ PUTNAM-FLAGLER- 322 PM EST SAT FEB 9 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON DUE TO LOW RH... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY DUE TO WIND AND LOW RH... FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH AND RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ FLZ020>022-035-100900- /O.UPG.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.W.0014.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.A.0014.080211T1600Z-080211T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 322 PM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY DUE TO WIND AND LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON DUE TO POSSIBLE LOW RH... FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$ GAZ132>136-149>154-162>166-100900- /O.UPG.KJAX.FW.A.0013.080210T1600Z-080210T2300Z/ /O.NEW.KJAX.FW.W.0014.080210T1600Z-080210T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 322 PM EST SAT FEB 9 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SUNDAY DUE TO WIND AND LOW RH... FOLLOWING A DRY FRONTAL PASSAGE LATER TODAY...MUCH DRIER AND COOLER AIR WILL MOVE OVER THE AREA FOR SUNDAY. MINIMUM RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BEFORE NOON SUNDAY AND NORTHWEST WINDS WILL NEAR 15 MPH WITH GUSTS UP TO 25 MPH EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 9, 3:19 AM EST, 45 minutes earlier.
Area forecast discussion, Feb 9, 3:19 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 AM EST SAT FEB 9 2008
.SHORT TERM...AREA IS IN BETWEEN COLD FRONTS WITH THE FIRST FRONT
OVER S FL AND THE REINFORCING FRONT NEAR THE MS RVR VALLEY. HIGH
PRESSURE WILL RE-BUILD INTO THE AREA THIS AFTERNOON INCREASING A
WARM WESTERLY WIND. DRIER AIR WILL ADVECT IN TONIGHT BEHIND FRONT
WITH BREEZY NW WINDS EXPECTED ON SUNDAY. TEMPERATURES WILL DIP
INTO THE 30S OVER INLAND AREAS SUNDAY NIGHT. WILL PUT IN PATCHY
FROST AS SURFACE WINDS DROP OFF BY EARLY MONDAY MORNING. SURFACE
HIGH TO THE NORTH WILL REACH THE EAST COAST SETTING UP AN ONSHORE
FLOW FOR MONDAY. TEMPERATURES WILL BE AT OR ABOVE NORMAL THE NEXT
FEW DAYS WITH NIL POPS.
.LONG TERM...TUESDAY THROUGH FRIDAY...MODELS NOT IN GOOD AGREEMENT
DURING THE EXTENDED PERIOD. 00Z GFS NOW MUCH FASTER IN PUSHING
NEXT SYSTEM THROUGH TUESDAY NIGHT. 00Z ECMWF AND YESTERDAYS 18Z
DGEX MUCH SLOWER IN KEEPING UPPER THROUGH AXIS TO THE WEST ON
WEDNESDAY...SIMILAR TO YESTERDAYS GFS. WILL NOT MAKE TOO MANY
CHANGES TO NEXT WEEKS FORECAST AND KEEP A CHANCE OF RAIN IN FOR
WEDNESDAY DESPITE NEW GFS RUN.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED.
&&
.MARINE...A COLD FRONT WILL APPROACH THE AREA TODAY...MOVING THROUGH
THE LOCAL WATERS THIS EVENING. FOLLOWING FRONTAL PASSAGE...NORTHWEST
WINDS WILL INCREASE AND HAVE RAISED SCA FOR THE OFFSHORE LEGS...VALID
FROM AROUND MIDNIGHT TONIGHT THROUGH LATE SUNDAY NIGHT. MODELS ARE
DISPLAYING POOR RUN-TO-RUN CONTINUITY WITH THE EXTENDED PORTION OF
THE FORECAST. HAVE ELECTED TO KEEP FORECAST AS-IS...DEFERRING
WHOLESALE CHANGES TO SUBSEQUENT SHIFTS. LATEST GFS SOLN IS DEPICTING
SUSTAINED WINDS NEAR GALE FORCE OVER PORTIONS OF THE LOCAL WATERS
TUESDAY NIGHT AS STRONG LOW PASSING TO THE NORTH.
&&
.FIRE WEATHER...HAVE DECIDED TO HOIST MARGINAL RED FLAG WARNING FOR
MOST NE FL COUNTIES THIS AFTERNOON...EXCLUDING SUWANNEE...
HAMILTON...GILCHRIST AND COLUMBIA COUNTIES WHERE RH VALUES WILL
LIKELY NOT MEET 4-HOUR DURATION CRITERIA. A COLD FRONT WILL APPROACH
FROM THE WEST LATER THIS AFTERNOON...WITH SUBSEQUENT ALBEIT BRIEF
INCREASE OF LOW-LEVEL MOISTURE WITH FRONTAL PASSAGE. THUS...RED FLAG
WARNING WILL EXPIRE AT 21Z. FOLLOWING FRONTAL PASSAGE...EVEN DRIER
AIR WILL FILTER INTO THE FIRE WEATHER REGION...WITH A FIRE WEATHER
WATCH CONTINUING SUNDAY FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA
DUE TO CRITICALLY LOW RH VALUES COUPLED WITH GUSTY WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 40 70 34 / 0 0 0 0
SSI 69 48 66 45 / 0 0 0 0
JAX 74 43 70 40 / 0 0 0 0
SGJ 73 52 69 48 / 0 0 0 0
GNV 75 40 72 37 / 0 0 0 0
OCF 76 43 73 38 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
RED FLAG WARNING FROM NOON TODAY TO 4 PM EST THIS AFTERNOON FOR
ALACHUA-BAKER-BRADFORD-CLAY-DUVAL-FLAGLER-MARION-NASSAU-
PUTNAM-ST JOHNS-UNION.
GA...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 5 AM EST MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
ZIBURA/ZAPPEHazardous weather outlook, Feb 8, 7:00 PM EST, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EST FRI FEB 8 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-091000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 700 PM EST FRI FEB 8 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DRY AIR ACROSS THE AREA COMBINED WITH WINDS OF 10 TO 15 MPH AND GUSTY WILL BRING AN ELEVATED FIRE DANGER THROUGH THE WEEKEND. THUNDERSTORM ACTIVITY WILL BE POSSIBLE WITH THE NEXT FRONTAL SYSTEM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT OF NEXT WEEK. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...BUT DETAILS ON TIMING AND STRENGTH OF ACTIVITY IS STILL UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT/ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:22 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 35 hr |
| Feb 9, 3:22 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.